# SDR GTIA20130821933

- Difficulty date: August 21, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 26,676 hours, 12,792 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Misinstalled
- Location: Emergency Exit
- Component: Emergency Exit, Airbus
- Component part number: D5227900200900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WINDOW, ON ACFT RT SIDE SLIDE INDICATOR INTERMITTENT DURING FLIGHT.  INSTALLED RT EMERGENCY EXIT DOOR HANDLE COVER IAW AMM.  INDICATION NORMAL AT THIS TIME.
